Alert archive / California / High Wind Warnings in 2014
High Wind Warning 4, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Feb 18, 2014, 7:38 PM PST. It took effect at Feb 18, 2014, 10:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2014, 7:38 PM PST (03:38 UTC)
- In effect from
- Feb 18, 2014, 10:00 PM PST
- Expired
- Feb 19, 2014, 11:54 AM PST
- In force
- 14 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
173 WWUS76 KHNX 190338 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 738 PM PST TUE FEB 18 2014 CAZ096-097-191200- /O.UPG.KHNX.WI.Y.0005.140219T0600Z-140220T0600Z/ /O.NEW.KHNX.HW.W.0004.140219T0600Z-140219T2000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 738 PM PST TUE FEB 18 2014 ...HIGH WIND WARNING IN EFFECT UNTIL NOON PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS UPGRADED THE WIND ADVISORY ALONG THE SIERRA CREST TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING UNTIL NOON PST WEDNESDAY. * WINDS: WESTERLY WINDS 30 TO 45 MPH WITH GUSTS TO 65 MPH OR HIGHER. * TIMING: WIND SPEEDS WILL INCREASE TONIGHT WITH PEAK GUSTS EXPECTED BETWEEN 2 AM PST AND 10 AM PST WEDNESDAY. WINDS WILL SIGNFICANTLY DIMINISH BY WEDNESDAY AFTERNOON. * LOCATIONS: ELEVATIONS AT AND ABOVE 9000 FEET AND PRIMARILY ALONG THE SIERRA CREST. * IMPACTS: GUSTY WINDS CAN CAUSE FALLING TREES AND BRANCHES. HIKERS AND CAMPERS SHOULD USE CAUTION WHEN NEAR FORESTED AREAS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING WITH WIND GUSTS OF AT LEAST 58 MPH. && $$ CAZ095-098-099-191200- /O.CON.KHNX.WI.Y.0005.140219T0600Z-140220T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 738 PM PST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: NORTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE WEDNESDAY MORNING AND WILL BE STRONGEST DURING THE AFTERNOON AND EVENING HOURS WHEN PEAK GUSTS OF AROUND 50 MPH ARE LIKELY THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...WALKER PASS...LAKE ISABELLA... AND FRAZIER PARK. * IMPACTS: ROADS IMPACTED WILL INCLUDE HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND U.S. 395 IN THE DESERT. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERT WITH LOCALLY POOR VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-191200- /O.CON.KHNX.WI.Y.0005.140219T0600Z-140220T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 738 PM PST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. * TIMING: WINDS WILL INCREASE TONIGHT AND PEAK DURING THE MIDDAY AND EARLY AFTERNOON HOURS WEDNESDAY THEN BEGIN TO SUBSIDE AROUND SUNSET WEDNESDAY. * LOCATIONS INCLUDE: AVENAL...COALINGA....KETTLEMAN...GUSTINE... TWISSELMAN AND LOS BANOS. * IMPACTS: GUSTY WINDS WILL IMPACT INTERSTATE 5 ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY...STATE ROUTE 41...AND COTTONWOOD PASS AND PACHECO PASS. STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SIGNIFICANTLY REDUCED VISIBILITY WHICH CAN HAMPER DRIVING ABIBITY AND SLOW TRAVEL. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
4 follow-up statements
198 WWUS76 KHNX 190341 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 740 PM PST TUE FEB 18 2014 CAZ096-097-191215- /O.UPG.KHNX.WI.Y.0005.140219T0600Z-140220T0600Z/ /O.COR.KHNX.HW.W.0004.140219T0600Z-140219T2000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 740 PM PST TUE FEB 18 2014 ...HIGH WIND WARNING IN EFFECT UNTIL NOON PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS UPGRADED THE WIND ADVISORY ALONG THE SIERRA CREST TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING UNTIL NOON PST WEDNESDAY. * WINDS: WESTERLY WINDS 30 TO 45 MPH WITH GUSTS TO 65 MPH OR HIGHER. * TIMING: WIND SPEEDS WILL INCREASE TONIGHT WITH PEAK GUSTS EXPECTED BETWEEN 2 AM PST AND 10 AM PST WEDNESDAY. WINDS WILL SIGNIFICANTLY DIMINISH BY WEDNESDAY AFTERNOON. * LOCATIONS: ELEVATIONS AT AND ABOVE 9000 FEET AND PRIMARILY ALONG THE SIERRA CREST. * IMPACTS: GUSTY WINDS CAN CAUSE FALLING TREES AND BRANCHES. HIKERS AND CAMPERS SHOULD USE CAUTION WHEN NEAR FORESTED AREAS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING WITH WIND GUSTS OF AT LEAST 58 MPH. && $$ CAZ095-098-099-191215- /O.CON.KHNX.WI.Y.0005.140219T0600Z-140220T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 740 PM PST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: NORTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE WEDNESDAY MORNING AND WILL BE STRONGEST DURING THE AFTERNOON AND EVENING HOURS WHEN PEAK GUSTS OF AROUND 50 MPH ARE LIKELY THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...WALKER PASS...LAKE ISABELLA... AND FRAZIER PARK. * IMPACTS: ROADS IMPACTED WILL INCLUDE HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND U.S. 395 IN THE DESERT. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERT WITH LOCALLY POOR VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-191215- /O.COR.KHNX.WI.Y.0005.140219T0600Z-140220T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 740 PM PST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. * TIMING: WINDS WILL INCREASE TONIGHT AND PEAK DURING THE MIDDAY AND EARLY AFTERNOON HOURS WEDNESDAY THEN BEGIN TO SUBSIDE AROUND SUNSET WEDNESDAY. * LOCATIONS INCLUDE: AVENAL...COALINGA....KETTLEMAN...GUSTINE... TWISSELMAN AND LOS BANOS. * IMPACTS: GUSTY WINDS WILL IMPACT INTERSTATE 5 ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY...STATE ROUTE 41...AND COTTONWOOD PASS AND PACHECO PASS. STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SIGNIFICANTLY REDUCED VISIBILITY WHICH CAN HAMPER DRIVING ABILITY AND SLOW TRAVEL. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
818 WWUS76 KHNX 191200 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 400 AM PST WED FEB 19 2014 CAZ096-097-192000- /O.CON.KHNX.HW.W.0004.000000T0000Z-140219T2000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 400 AM PST WED FEB 19 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE SOUTHERN SIERRA NEVADA ABOVE 7000 FEET. * WINDS: WESTERLY WINDS 30 TO 45 MPH WITH GUSTS TO 65 MPH OR HIGHER. * TIMING: WIND SPEEDS WILL INCREASE THIS MORNING WITH PEAK GUSTS EXPECTED BETWEEN 6 AM PST AND 11 AM PST. WINDS WILL SIGNIFICANTLY DIMINISH BY THIS AFTERNOON. * LOCATIONS: ELEVATIONS AT AND ABOVE 9000 FEET AND PRIMARILY ALONG THE SIERRA CREST. * IMPACTS: GUSTY WINDS CAN CAUSE FALLING TREES AND BRANCHES. HIKERS AND CAMPERS SHOULD USE CAUTION WHEN NEAR FORESTED AREAS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING WITH WIND GUSTS OF AT LEAST 58 MPH. && $$ CAZ095-098-099-192000- /O.CON.KHNX.WI.Y.0005.000000T0000Z-140220T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 400 AM PST WED FEB 19 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: NORTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING AND WILL BE STRONGEST DURING THE AFTERNOON AND EVENING HOURS WHEN PEAK GUSTS OF AROUND 50 MPH ARE LIKELY THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...WALKER PASS...LAKE ISABELLA... AND FRAZIER PARK. * IMPACTS: ROADS IMPACTED WILL INCLUDE HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND U.S. 395 IN THE DESERT. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERT WITH LOCALLY POOR VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-192000- /O.CON.KHNX.WI.Y.0005.000000T0000Z-140220T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 400 AM PST WED FEB 19 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO35 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE MIDDAY AND EARLY AFTERNOON HOURS WEDNESDAY THEN BEGIN TO SUBSIDE AROUND SUNSET WEDNESDAY. * LOCATIONS INCLUDE: AVENAL...COALINGA....KETTLEMAN...GUSTINE... TWISSELMAN AND LOS BANOS. * IMPACTS: GUSTY WINDS WILL IMPACT INTERSTATE 5 ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY...STATE ROUTE 41...AND COTTONWOOD PASS AND PACHECO PASS. STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SIGNIFICANTLY REDUCED VISIBILITY WHICH CAN HAMPER DRIVING ABILITY AND SLOW TRAVEL. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
454 WWUS76 KHNX 191210 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 409 AM PST WED FEB 19 2014 CAZ096-097-192000- /O.COR.KHNX.HW.W.0004.000000T0000Z-140219T2000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 409 AM PST WED FEB 19 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE SOUTHERN SIERRA NEVADA ABOVE 9000 FEET. * WINDS: WESTERLY WINDS 30 TO 45 MPH WITH GUSTS TO 65 MPH OR HIGHER. * TIMING: WIND SPEEDS WILL INCREASE THIS MORNING WITH PEAK GUSTS EXPECTED BETWEEN 6 AM PST AND 11 AM PST. WINDS WILL SIGNIFICANTLY DIMINISH BY THIS AFTERNOON. * LOCATIONS: ELEVATIONS AT AND ABOVE 9000 FEET AND PRIMARILY ALONG THE SIERRA CREST. * IMPACTS: GUSTY WINDS CAN CAUSE FALLING TREES AND BRANCHES. HIKERS AND CAMPERS SHOULD USE CAUTION WHEN NEAR FORESTED AREAS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING WITH WIND GUSTS OF AT LEAST 58 MPH. && $$ CAZ095-098-099-192015- /O.CON.KHNX.WI.Y.0005.000000T0000Z-140220T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 409 AM PST WED FEB 19 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: NORTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING AND WILL BE STRONGEST DURING THE AFTERNOON AND EVENING HOURS WHEN PEAK GUSTS OF AROUND 50 MPH ARE LIKELY THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...WALKER PASS...LAKE ISABELLA... AND FRAZIER PARK. * IMPACTS: ROADS IMPACTED WILL INCLUDE HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND U.S. 395 IN THE DESERT. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERT WITH LOCALLY POOR VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-192015- /O.CON.KHNX.WI.Y.0005.000000T0000Z-140220T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 409 AM PST WED FEB 19 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO35 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE MIDDAY AND EARLY AFTERNOON HOURS WEDNESDAY THEN BEGIN TO SUBSIDE AROUND SUNSET WEDNESDAY. * LOCATIONS INCLUDE: AVENAL...COALINGA....KETTLEMAN...GUSTINE... TWISSELMAN AND LOS BANOS. * IMPACTS: GUSTY WINDS WILL IMPACT INTERSTATE 5 ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY...STATE ROUTE 41...AND COTTONWOOD PASS AND PACHECO PASS. STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SIGNIFICANTLY REDUCED VISIBILITY WHICH CAN HAMPER DRIVING ABILITY AND SLOW TRAVEL. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
287 WWUS76 KHNX 191954 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1154 AM PST WED FEB 19 2014 CAZ096-097-192100- /O.CAN.KHNX.HW.W.0004.000000T0000Z-140219T2000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1154 AM PST WED FEB 19 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. WINDS HAVE BEGUN TO DIMINISH ALONG THE SIERRA CREST AND WILL CONTINUE TO ABATE THIS AFTERNOON. $$ CAZ089-091-192100- /O.CAN.KHNX.WI.Y.0005.000000T0000Z-140220T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1154 AM PST WED FEB 19 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. ALTHOUGH AN INCREASE IN NORTHWESTERLY WINDS IS EXPECTED THIS AFTERNOON...PEAK GUSTS WILL REMAIN BELOW 35 MPH ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY. $$ CAZ095-098-099-200400- /O.CON.KHNX.WI.Y.0005.000000T0000Z-140220T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1154 AM PST WED FEB 19 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: NORTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND WILL BE STRONGEST BETWEEN 2 PM AND 8 PM PST. DURING THIS TIME...PEAK GUSTS OF AROUND 50 MPH ARE LIKELY THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...WALKER PASS...LAKE ISABELLA... AND FRAZIER PARK. * IMPACTS: ROADS IMPACTED WILL INCLUDE HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS... HIGHWAY 14 AND U.S. 395 IN THE DESERT. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERT WITH LOCALLY POOR VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Feb 18, 2:57 PM PST, 4 hours 41 minutes earlier.
Area forecast discussion, Feb 18, 2:57 PM PST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
257 PM PST TUE FEB 18 2014
.SYNOPSIS...
AN UPPER TROUGH WILL BRING BREEZY TO WINDY CONDITIONS OVER MUCH OF
THE DISTRICT LATER TONIGHT AND WEDNESDAY. AREAS OF BLOWING DUST
ARE POSSIBLE ESPECIALLY IN THE WEST SIDE OF THE SAN JOAQUIN VALLEY
AND IN THE KERN COUNTY DESERTS WEDNESDAY. OTHERWISE...DRY CONDITIONS
WITH MILD TEMPERATURES EXPECTED FOR THE REMAINDER OF THE WEEK.
&&
.DISCUSSION...
LOTS OF HIGH CLOUD COVER OVER CENTRAL CALIFORNIA DUE TO A SURGE OF
MID TO UPPER LEVEL MOISTURE AHEAD OF AN UPPER TROUGH OFF THE NORTH
CALIFORNIA COAST. CLOUD COVER KEPT TEMPERATURES A BIT COOLER THAN
PREDICTED TODAY. THE TROUGH WILL MOVE EAST OVER NCAL TONIGHT AND
INTO NEVADA WEDNESDAY. LOW TEMPERATURES SHOULD REMAIN ON THE MILD
SIDE TONIGHT WITH CLOUD COVER THIS EVENING THAN INCREASING WINDS
AND MIXING LATER TONIGHT. THE UPPER TROUGH WILL BE RELATIVELY DRY
WITH THE MAIN WEATHER CONCERN BEING STRONG GUSTY WINDS CREATING
AREAS OF DUST. STRONG ONSHORE FLOW AND NORTH GRADS WILL PROVIDE
BREEZY TO WINDY CONDITIONS OVER MUCH OF THE DISTRICT LATE TONIGHT
AND WEDNESDAY. THE BEST WIND POTENTIAL IN THE SAN JOAQUIN VALLEY
WILL BE TOWARDS MERCED AND THE WEST SIDE THE SAN JOAQUIN VALLEY.
THE COMBINATION OF ANY STRONG WINDS AND DRY AGRICULTURAL LAND MAY
RESULT IN AREAS OF BLOWING DUST. GUSTY WINDS WILL OCCUR IN THE
HIGH SIERRA COUNTRY TONIGHT WITH THE UPPER LEVEL JET BECOMING
PARALLEL TO THE SIERRA NEVADA OVERNIGHT. STRONG GUSTY WINDS WILL
BE LIKELY OVER MUCH OF THE KERN COUNTY MOUNTAINS AND MOUNTAINS
PASSES LEADING INTO THE HIGH DESERT. WINDS WILL DIMINISH WEDNESDAY
EVENING AS WIND FLOW SHIFTS NE AND OFFSHORE.
AS THE TROUGH MOVES INLAND...THE EAST PACIFIC RIDGE WILL STRENGTHEN
WEST OF THE CALIFORNIA COAST. 500-MB HEIGHTS OVER THE CENTRAL
CALIFORNIA INTERIOR WILL RISE TO AROUND 5700 METERS FOR THE LATTER
PART OF THE WEEK AND TEMPERATURES WILL WARM BACK TO ABOVE NORMAL.
THE 00Z MEDIUM-RANGE MODELS FORECAST THE RIDGE TO BUILD ONSHORE FOR
THE FIRST PART OF NEXT WEEK...WITH DRY WEATHER AND HIGH TEMPERATURES
CONTINUING TO WARM TO SEVERAL DEGREES ABOVE NORMAL.
&&
.AVIATION...
A COLD FRONT PUSHING INTO NORTHERN CALIFORNIA OVERNIGHT WILL ALLOW
FOR AN INCREASE IN SURFACE WINDS ACROSS MUCH OF THE DISTRICT AFTER
18Z WEDNESDAY. WINDS ACROSS THE SAN JOAQUIN VALLEY COULD REACH UP
TO 30KTS...WITH MTN AND DESERT LOCATIONS REACH UP TO 45KTS. WHILE
VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CA INTERIOR
DURING THE NEXT 24 HOURS...BLOWING DUST MAY LOCATION SOME
VISIBILITIES DOWN TO MVFR AND POSSIBLE IFR CONDITIONS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 02-18 84:1930 49:1969 59:1986 27:1889
KFAT 02-19 79:1977 47:1897 55:1996 28:1953
KFAT 02-20 80:1896 45:1909 56:1968 28:1953
KBFL 02-18 87:1930 49:1990 58:1993 27:1903
KBFL 02-19 85:1977 52:1969 54:1996 28:1953
KBFL 02-20 81:1977 52:1922 57:1968 26:1906
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST WEDNESDAY
ABOVE 7000 FEET FOR THE CAZ096-097.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST WEDNESDAY
CAZ095-098-099.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST WEDNESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY IN THE CAZ089-091.
&&
PUBLIC...MV
AVN/FW...MOLINA
SYNOPSIS...ANDERSEN
WEATHER.GOV/HANFORDHazardous weather outlook, Feb 18, 3:35 PM PST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 335 PM PST TUE FEB 18 2014 CAZ089-091-190045- WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 335 PM PST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST WEDNESDAY. ...GUSTY WINDS TONIGHT THROUGH WEDNESDAY NIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT UPGRADED TO WIND ADVISORY. PLEASE SEE SFONPWHNX FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UPGRADED TO WIND ADVISORY. PLEASE SEE SFONPWHNX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-190045- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 335 PM PST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST WEDNESDAY. ...GUSTY WINDS TONIGHT THROUGH WEDNESDAY NIGHT. .DAY ONE...THIS AFTERNOON AND TONIGHT UPGRADED TO WIND ADVISORY. PLEASE SEE SFONPWHNX FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UPGRADED TO WIND ADVISORY. PLEASE SEE SFONPWHNX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BSO
Nearby
High Wind Warnings in California, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.